# SDR DALA2023051503831

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,322 hours, 27,185 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 HOT PLASTIC FUMES IN THE AFT GALLEY AS REPORTED BY FA'S. SMOKE/ FUMES CHECKLIST INITIATED. CORRECTIVE ACTION: PERFORMED NO GO ODI STEPS 1-5. DID NOT FIND ANY FUMES COMING FROM AIR COND OR LIGHTS. R&R LH & RH RECIRC FAN FILTERS PER FIM 21-25. PER MCC REQUEST RAN BOTH ENG'S W/ BLEEDS ON. NO ODORS DETECTED AT THIS TIME. A/C OK FOR SERVICE. (4776582)
